# SDR DALA1018960186

- Difficulty date: August 9, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 65,855 hours, 9,603 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 955 FAILSAFE STRAP ON LT SIDE WAS FOUND (2EA) CRACKS APPROX .1250" AND THROUGH THICKNESS AND THE SUBJECT FAILSAFE STRAP, CARRIED OUT REPAIR IAW ERA 480459-14AD, REV 0 AND SB767-53A0100, REV2.
